Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is going on? maxime

Posted by SLS on March 25, 2005, at 8:23:47

In reply to What is going on?, posted by maxime on March 24, 2005, at 22:52:06

Are you using trazodone for sleep?

What else are you taking?

You might not have anything to worry about.

Where do you feel the headache?

Had you completely discontinued Parnate? How long were you off of it?

Did you restart Parnate at 30mg?

Try to relax.

I didn't check, but did you read what I had to say about anxiety in another thread?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:475253
URL: http://www.dr-bob.org/babble/20050322/msgs/475329.html